# SDR ASAA2018080625666

- Difficulty date: August 2, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 44,067 hours, 13,395 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, VTK INDICATED ON CAPTAINS MFD, MAP FLAG APPEARED, WHILE LOOKING AT QRH PROCEDURES, BOTH FMC'S BLANKED FOR A MINUTE, THEN CAME BACK. MINUTES LATER VTK APPEARED AGAIN ON CAPTAIN'S MFD THEN DISAPPEARED AND SYSTEMS OPERATED NORMALLY. ACFT GROUNDED.   UNABLE TO DUPLICATE MALFUNCTION ON LT AND RT FMC'S. NO HISTORY 30 DAYS. LT & RT FMCS OPS CHECKED GOOD IAW AMM 34-61, TASK 801.
